# SDR AALA991463

- Difficulty date: September 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N39367
- Make and model: Boeing 767323
- Aircraft serial: 25194
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Broken
- Location: Row 35b
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT SEAT LIGHT AT 35B INOPERATIVE.  REPLACED EMERGENCY EXIT SEAT LIGHT CONNECTOR AT SEAT 35B.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
